# SDR AALA20011175

- Difficulty date: June 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT CONNECTOR AT MODULE INOPERATIVE.  RE-CONNECTED FORWARD EMERGENCY EXIT LIGHT MODULE CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
